# SDR LR7A00165

- Difficulty date: July 15, 2000
- Submitted: July 17, 2000
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 20,400 hours, 11,880 cycles
- Propeller: Hamstd 54H6091
- System (JASC): 6120 · Propeller Controlling System
- Part: Housing
- Part number: 582855
- Part serial: C2543
- Condition: Failed
- Location: Nr 1 Prop Valve
- Stage of operation: AP
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

ON APPROACH ANC, FLIGHT CREW REPORTED NR 1 ENGINE SHUTDOWN AT 0142Z DUE PROPELLER RPM OUT OF LIMITS.  REPLACED PROPELLER VALVE HOUSING PER HN61135.  OPS CHECK GOOD PER JC7101.
